| Model Number |
MMT-722NAB |
| Medical Device Problem Code |
Failure to Cycle (1142)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump alarmed compromised force sensor system.The customer¿s blood glucose level was 300 mg/dl at the time of the incident.Customer states insulin continues to drip after motor stops during the manual prime process.Customer states they are unable to exit the preparing to prime loop.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device passed the displacement test.Device received compromised force sensor system alarm during the basic occlusion test due to loose/protruded drive support disk.Unable to perform prime test, excessive no delivery test and occlusion test due to compromised force sensor system alarm.